Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having inflamed and tender vagina. Noticed spots of bleeding after urination. Cure?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Hi the inside of my vagina is really inflamed and so tender and when I go to the toilet to pass urine and when I wipe my self there are spots of bleeding I don't think its due to the urine because its there when I wipe my self when I don't need to go for a wee I have had a look at my self in the mirror and I am really red and inflamed almost a raw look. Can you please help I am 23 am not pregnant and I've had the same sexual partner for 3 years
Posted Fri, 19 Jul 2013 in Sexual Problems
Answered by Dr. Jorge Brenes-Salazar 1 hour later

Thanks for your health concerns; by the good description you provide, it appears that you are experiencing a vulvo-vaginitis, which may have different causes but broadly non infectious (such as contact or allergic reactions) or infectious. The best way to determine the cause is getting in touch with a provider who can perform a careful pelvic exam with a speculum, and take samples to look at the microscope.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor